# SDR FDEA202210242648

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM IS CORRODED UPPER AND LOWER SIDE AT NUTPLATES HOLES AND   FWD EDGE IS GOUGED AND CORRODED BS 344 LBL0-LBL20 REPAIRED FLOOR BEAM IAW B757-2 SRM 53-00-51-2R REPAIR #10
